# SDR ASAA2021110636617

- Difficulty date: November 6, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 50,038 hours, 14,614 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 182A40021
- Part serial: UNK
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INDICATION FOUND: L/H HORIZONTAL LOWER SKIN I/B OF STA.147.90, 16.5" AFT OF L/E, 2.150" FWD OF REPAIR DOUBLER, MARKED AT .320"L.DOT: A373 GROUNDED - YES. REPAIRED THE L/H HORIZONTAL LOWER SKIN AT APPROX. 147.9 USING DOUBLER MAT.100 2024-T3 AND FILLER MAT. .071 2024-T3 PER B737-800 SRM 55-10-01-2R-11. REPAIR IS A CATEGORY "B" REPAIR WITH INSPECTION THRESHOLD 56,000 TOTAL FLIGHT CYCLES PER B737-800 SRM 55-10-01-2R-11.5REMOVED DOT.
